# SDR ASAA2021082435784

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 29,253 hours, 9,397 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ON DURING RECALL, LIGHT EXTINGUISHES WHEN RESETTING MASTER CAUTION. GROUNDED - YES. RLS PER MEL 21-21G CONT CAB ZONE TEMP PRIMARY INOP.   ZONE TEMP CONT LOGGED FLIGHT DECK TRIM VALVE. FAULT CLEARED & TESTS NORMAL PER 21-61-00. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 21-21G, FLT CREW PLACARD REMOVED,
